# SDR 95ZZZW785

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422268
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION A CRACK WAS NOTED ON THE RIGHT WING NR 3 SLAT.  THE CRACK WAS LOCATED ON THE UPPER SURFACE OUTBOARD TRAILING EDGE CORNER.  THE CRACK WAS 6 INCHES IN LENGTH IN ADDITION, THE SLAT UPPER SKIN WAS DELAMINATED APPROXIMATELY 10 PERCENT.  REPLACED DAMAGED SLAT WITH SERVICEABLE UNIT.  AIRCRAFT RETURNED TO SERVICE.  (W)
